Densities of 4-ranks of K_2(O)
|Title:||Densities of 4-ranks of K_2(O)||Authors:||Osburn, Robert||Permanent link:||http://hdl.handle.net/10197/7959||Date:||2002||Online since:||2016-09-16T11:49:32Z||Abstract:||In , the authors established a method of determining the structure of the 2-Sylow subgroup of the tame kernel K2(O) for certain quadratic number fields. Specifically, the 4-rank for these fields was characterized in terms of positive definite binary quadratic forms. Numerical calculations led to questions concerning possible density results of the 4-rank of tame kernels. In this paper, we succeed in giving affirmative answers to these questions.||Type of material:||Journal Article||Publisher:||Polskiej Akademi Nauk, Instytut Matematyczny||Journal:||Acta Arithmetica||Volume:||102||Start page:||45||End page:||54||Keywords:||K-theory; Global fields; Quadratic extensions; Density theorems||DOI:||10.4064/aa102-1-4||Language:||en||Status of Item:||Peer reviewed|
|Appears in Collections:||Mathematics and Statistics Research Collection|
Show full item record
This item is available under the Attribution-NonCommercial-NoDerivs 3.0 Ireland. No item may be reproduced for commercial purposes. For other possible restrictions on use please refer to the publisher's URL where this is made available, or to notes contained in the item itself. Other terms may apply.